MathSciNet Relay Station
MathSciNet bibliographic data
MR2334612 (2008i:41038) 41A58 (42C15 94A12 94A20)
Ignjatović, Aleksandar Local approximations based on orthogonal differential operators. J. Fourier Anal. Appl. 13 (2007), no. 3, 309–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement